# SDR FDEA201503201033

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5383413820400
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FUSELAGE FRAME AT FRAME 47 BETWEEN STRINGER 12L & 13L, FRAME EDGE HAS CHAFED.  COMPLIED WITH EA 6-5310-T0316213 REV NO A POS P1, CLASSIFIED AS MAJOR CAT A REPAIR.
